Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had unprotected sex, prescribed Aviane Tab Teva, periods have not started. Is my body adapting to new pills?

Hello, my doctor prescribed a generic birth control to me called Aviane Tab Teva. Well in this last month I was prescribed Sronyx Tab Wats, I do have unprotected sex with my boyfriend and the first time we did have intercourse while on these pills he did finish inside of me. He has done this a few times in the month and sometimes he pulls out. Well I am now on my week 4 inactive pills and I only have three left. Usually I would have started my period by the second one. Is my body just adapting to the new pills or could I be pregnant because these are new pills and I didn t wait a month to have sexual intercourse, I am also not sure if I waited the first seven days or not either?
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to HCM,

If you are taking oral contraceptive regularly at the same time, chance of pregnancy due to sex is poor.

Hormonal pills if not expired should be effective. There is no adaptation to contraceptive pills.

If your period get delayed for more than a week, get pregnancy tested.

Please consult your Gynecologist with report.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, you can submit those with Healthcaremagic as well.

With good wishes,
Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor